MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 09/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event : patient was reported to be in late 50s.
 
Event or Problem Description
It was reported that there was acute stent thrombosis upon implantation.Prior to the procedure the patient was administered 4000 units of heparin.The lesion was located in the proximal part of the superficial femoral artery (sfa).Following pre-dilation, a 6 x 40 x 130 innova stent was deployed without issues.The patient developed clot immediately.The physician was not aware that the patient was heparin resistant.Imaging showed that the stent was completely clogged and even beyond the stent there was clot.An additional 12000 untis of heparin was administered and that did not resolve the clots.Tpa was directly administered into the site which cleared some of the clots.A bsc angiojet solent catheter was used to clear the remaining clots.The clots were cleared and the patient is fine.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7975384
Report Number2134265-2018-61996
Device Sequence Number1214033
Product Code NIP
UDI-Device Identifier08714729873990
UDI-Public08714729873990
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2021
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0021816009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;